# SDR AALA201708149045

- Difficulty date: August 10, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N868NN
- Make and model: Boeing 737823
- Aircraft serial: 40763
- Aircraft time: 19,987 hours, 7,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  EMERGENCY AISLE LIGHT LENS ON ROWS 19CBA, 21FED 25FED ARE DAMAGED.  25FED WERE REPLACED IAW AMM 33-51-03 GOOD FOR  SERVICE.
